# SDR HEEA967041

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 3457 · Global Positioning System
- Part: Gps 150
- Part number: 0110005400
- Condition: Mis Mfg
- Location: Cockpit Gps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS "ENT" AND "CLR" BUTTONS ARE INSTALLED BACKWARDS.
